Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Shira Viel    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Barnard, E; Meehan, E; Reading, N; Viel, S, Universal Geometric Coefficients for the Four-Punctured Sphere, Annals of Combinatorics, vol. 22 no. 1 (March, 2018), pp. 1-44, Springer Nature [doi]  [abs]
  2. Gilbert, S; Tymoczko, J; Viel, S, Generalized splines on arbitrary graphs, Pacific Journal of Mathematics, vol. 281 no. 2 (January, 2016), pp. 333-364, Mathematical Sciences Publishers [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320